# SDR USAA2013112700009

- Difficulty date: November 10, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 GALVANIC CORROSION ON COUPLING LOWER SILL AT FR 66, STRINGER 23L.  REPLACED COUPLING LOWER SILL AT FR 66, STRINGER 23L IAW A320 SRM 51-72-11 & DRAWING D53474250.
